# SDR 9JLA2021060230522

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N980J
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258546
- Aircraft time: 6,683 hours, 3,747 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 7003974732
- Part serial: 00035516
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE ALTITUDE SELECT FAILED, COULD NOT SELECT ALTITUDE. RED ASEL INDICATION WAS ILLUMINATED. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THAT THE RIGHT FLIGHT GUIDANCE COMPUTER WAS FAULTY. THE FAULTY UNIT WAS REMOVED AND A REPAIRED COMPUTER WAS INSTALLED. OPERATIONAL CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
